# SDR CALA2022051601244

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 116,687 hours, 18,150 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skin
- Part number: 148T31818
- Condition: Cracked
- Location: Bs1809-1820
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7018 RH HORI STAB LOWER FAIRING QATTACH SKIN FOUND CRACK AT BS 1809-1820 , TRANSFER TO HX NRC WO 738612 AND ORIGINATED BY V896832 R/H HORI STAB LOWER FAIRING ATTACH SKIN AT BS1809-1820 BETWEEN STA 12AR TO STR 22R SKIN REPAIRED AS PER EC/RA 5381-01018 REV - WORK ACCOMPLISHED BY MECHANIC V897471 INSPECTED BY V898549 RII OK BY HX 146606 ADD EMP:V896834
